MathSciNet Relay Station
MathSciNet bibliographic data
MR1492978 (98i:53091) 53C45
Gutierrez, Carlos; Sánchez-Bringas, Federico On a Carathéodory's conjecture on umbilics: representing ovaloids. Rend. Sem. Mat. Univ. Padova 98 (1997), 213–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement